It is currently Fri Aug 18, 2017 10:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: trouble reaching orgasm
PostPosted: Thu Mar 19, 2015 11:48 pm 
Offline
Average Poster
Average Poster

Joined: Sat Mar 14, 2015 4:32 am
Posts: 7
Oh great now I'm having problems reaching my orgasm which use to come fast, now it takes at least an hour and it's not guaranteed, also I sweat so much while having sex and my boyfriend doesn't start very hard so that doesn't help BC he is on BP medicine ugh, please help it's been 6 days and I use to have an orgasm every day!!! :cry:


Top
 Profile  
 
PostPosted: Fri Mar 20, 2015 12:01 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Ladyboss,

Unfortunately, this seems to be a fairly common side effect with opiate use, including bupe. Both men and women can experience sexual side effects from prolonged use. Some people say that their desire for any type of sexual contact drops drastically, while others (like us) still have fairly normal desire, but difficulty reaching an orgasm. I find that my symptoms are very similar to those created from using anti-depressants. I think both sides of the coin can cause it's own frustration. On one hand, not having desire can negatively effect your relationship and cause hurt feelings between you and your spouse. On the other, having the desire but not the ability to reach orgasm can be incredibly frustrating for you!

I have found that reducing your dose can be beneficial, but you don't want to do that very early in treatment and take the chance of a relapse. Odds are that these symptoms will get a little better once you stabilize on your medication, but there's no guarantee it will go away completely. You might be able to find ways to maximize your potential for orgasm if you partner is willing to go the extra mile, so to speak. :wink: Maybe you can look at it as an opportunity to experiment a little bit?

My suggestion is to just be patient, and see if it gets a little better in a few weeks or months. This side effect can be extremely annoying, but it is definitely better than living in active addiction or increasing your risk for relapse by discontinuing the medication.

Hopefully someone else will have some better suggestions for you.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Fri Mar 20, 2015 7:05 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2300
Location: Tennessee
Well I won't throw too much info out there lol but since I started taking any opiates, my "need" has been lost in the wind somewhere. Doing the switch to suboxone, didn't change it either, it stayed lost lol. Luckily, I'm not in a major heavy duty relationship so I'm not disappointing anyone too much thank goodness. But yeah I have zero desire. I'm not trying to complain about sub cause I'd ten times rather deal with this than active addiction. But yeah, I may as well be a nun :/

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Mar 20, 2015 7:23 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
I am a huge, huge, huge fan of sub and I continue to take it daily. I read all sorts of reports where people think sub causes this, is responsible for that and in general just sucks. Nothing could be further from the truth. Unfortunately when it comes to sex, Sub Sucks! It really does. Lack of interest in sex is one of my chief and only complaints. I even wonder if part of not really caring if I have a girlfriend or not is due to being on sub. I'm positive it will be an issue if I do. I guess on the plus side, it keeps me out of trouble so to speak from thinking with the wrong head. :). So at least I don't have any regrets in the morning wondering what in the hell did I do and why did I do it? LOL I honest
Y was just telling someone this last night. I can think of two recent times I would have made a regretful desision if I was off sub.

Sadly the reports are high for what you are expierencing. I also commonly hear the reverse where women who stop sub are amazed how they can orgasm at the drop of a hat. I can't tell you how many women have said that. They are pleasanly amazed when they stop sub.

Even more sadly, I've never heard of a cure. Lowering your dose could help. Unfortunately you may have to be happy and count it as a win that you even have desire. An orgasm a day may be your unfortunate trade off for sobriety. I really hate to even say that to you and honestly I take most blames of sub causing this or that with a grain. The big O just seems to be very much tied to Bup.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group